MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillators

BOSTON SCIENTIFIC CORPORATION MOMENTUM? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillators
Model Number G138
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this left ventricular (lv) lead and cardiac resynchronization therapy defibrillators (crt-d) exhibited an increase in pacing impedances reaching high out of range measurements.The representative reviewed all vectors with the physician and programming was optimized.The lv lead and the crt-d still remain in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that the patient with this left ventricular (lv) lead and cardiac resynchronization therapy defibrillators (crt-d) record high out of range pacing impedance measurements greater than 2000 ohms, during the implant upgrade procedure.The representative reviewed all vectors with the physician and programming was optimized.The lv lead and the crt-d still remain in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of pacing impedance high out of range was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code.No problem detected.

Brand Name
MOMENTUM? X4 CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillators
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25829163
Report Number2124215-2026-38014
Device Sequence Number9765087
Product Code NIK
UDI-Device Identifier00802526589188
UDI-Public(01)00802526589188(17)271220
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberG138
Device Catalogue NumberG138
Device Lot Number399597
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer07/15/2026
09/24/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date07/20/2026
09/28/2026
Date Device Manufactured01/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale